# SDR AALA20150130004

- Difficulty date: January 29, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 110,113 hours, 18,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Faulted
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT OPEN FROM INSIDE UNLESS EXTERIOR DOOR HANDLE IS MOVED SLIGHTLY.   REMOVED AND REPALCED ENTRY DOOR HANDLE MECHANISM AND PERFORMED OPERATIONAL CHECK PER AMM 52- 11-25-201. SYSTEMS CHECKS NORMAL.
